# SDR SWIA2020090952388

- Difficulty date: July 15, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 349.00 CORRODED BETWEEN STGR 26L TO 27L.  C-CHECK RO 9/5/2020.  REMOVED DAMAGED FRAME AT FS 349.00 AND INSTALLED A NEW FRAME, IAW CRJ 200 SRM AND DRAWING NUMBER FOR FASTENER CALL OUT AS DOCUMENTED ON ATTACHED CONTINUATION CARD.  PRESSURIZATION AND OPS CHECKS ALL PASSED.  M-337 AND TASK CARD COMPLETED WITH NO CHANGE TO WEIGHT AND BALANCE.
